# SDR MASA20211221644

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Panel
- Part number: IPC574232
- Part serial: NA
- Condition: None
- Location: Rh Wing Slat# 2
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH WING L/E SLAT# 2 ACCESS PANEL 63102 WAS FOUND TO HAVE AN ELONGATED FASTENER HOLE. PERFORMED PERMANENT REPAIR IAW CRJ900 IPC 57-42-32, FIG. 5, ITEM 125 (REV. 70DATED JUN. 25. 2021 ).
